# SDR ASAA2018111226824

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,525 hours, 10,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE. GROUNDED - YES. FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT, ADJUSTED L1 DOOR GUIDE ARM REF AMM 52-11-00-820-801 STEP 2 H & ACCOMPLISHED FORWARD ENTRY DOOR SYSTEM TEST & TESTED GOOD REF AMM 52-11-00-700-804.
